Title: Memory efficient hyperelliptic curve point counting
Authors: Hubrechts, Hendrik # ×
Issue Date: Feb-2011
Publisher: World Scientific Publishing
Series Title: International Journal of Number Theory vol:7 issue:1 pages:203-214
ISSN: 1793-0421
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science